Weakly parabolic $\widetilde T$ and $\bar T$ pairs of 2-families of planes in $P_5$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1971), pp. 57-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_11_a7,
author = {V. A. Gluzdov},
title = {Weakly parabolic $\widetilde T$ and $\bar T$ pairs of 2-families of planes in~$P_5$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--67},
year = {1971},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_11_a7/}
}
V. A. Gluzdov. Weakly parabolic $\widetilde T$ and $\bar T$ pairs of 2-families of planes in $P_5$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1971), pp. 57-67. http://geodesic.mathdoc.fr/item/IVM_1971_11_a7/